# SDR DXTA2025050703357

- Difficulty date: May 4, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605651
- Aircraft time: 15,793 hours, 11,978 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN ENTRANCE DOOR IS VERY HARD/HEAVY TO CLOSE THE LAST 2 FEET OF MOVEMENT. WHEN OPENING DOOR, IT POPS OPEN ABOUT 2 FEET AND PULLED CREWMEMBER INTO DOOR. CORRECTIVE ACTION: OPENED AND DOSED DOOR MULTIPLE TIMES, FOUND DOOR COUNTER BALANCE ASSIST NOT ALLOWING DOOR TO HAVE FULL ASSIST, INSPECTED DOOR CABLES AND FOUND FRAYING ON AFT CABLE, ALSO NOTED TENSION SEEMED LOW WHEN FEELING BY HAND, CONTACTED AMCC AND ORDERED TWO NEW DOOR COUNTER BALANCE CABLES AND ALSO ORDERED CABLE TENSIOMETER FROM WEST STAR LOGISTICS Â€¢. 5/5/25 D.P, J.G RECEIVED CUSTOMER SUPPLIED PARTS, REMOVED AND REPLACED FORWARD AND AFT MAIN CABIN DOOR COUNTERBALANCE CABLES WITH NEW I.A.W CE-560XL M/M CHAP 52-10-03, TENSIONED CABLES AS REQUIRED, OPS CHECK SATISFACTORY. CABLE TENSIOMETER TL-105556
